Chitlada SomsupNguyen Van SanhPhan DanMahidol UniversityHo Chi Minh City University of Transport2018-08-202018-08-202006-10-01Communications in Algebra. Vol.34, No.10 (2006), 3701-370315324125009278722-s2.0-33845885774https://repository.li.mahidol.ac.th/handle/20.500.14594/23394It is well known that every serial Noetherian ring satisfies the restricted minimum condition. In particular, following Warfield (1975), such a ring is a direct sum of an Artinian ring and hereditary prime rings. The aim of this note is to show that every serial ring having the restricted minimum condition is Noetherian. Copyright © Taylor & Francis Group, LLC.Mahidol UniversityMathematicsOn serial Noetherian ringsArticleSCOPUS10.1080/00927870600860858